A numerical criterion for the permissibility of a blowing-up

Singh, Balwant (1976) A numerical criterion for the permissibility of a blowing-up Compositio Mathematica, 33 (1). pp. 15-28. ISSN 0010-437X

[img]
Preview
PDF - Publisher Version
970Kb

Official URL: http://archive.numdam.org/article/CM_1976__33_1_15...

Abstract

This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:53478
Deposited On:10 Aug 2011 15:23
Last Modified:10 Aug 2011 15:23

Repository Staff Only: item control page